| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.Clinical reason being refractive surprise.The iol was explanted and exchanged for an unknown atiol following the initial implant procedure.Additional information has been requested and received stating that there was no patient harm.Patient had a postoperative refractive surprise after surgery despite good preoperative biometry utilizing argos due to company lens.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
According to information provided on the questionnaire, the explant did not occur at the facility that performed the original implant.The initial report description indicated that an advanced technology lens was used as the replacement lens.However, the replacement lens model and diopter information were unknown.